Alert archive / Oregon / Gale Warnings in 2009

Gale Warning 13, NWS Medford, OR

March 14, 2009

NWS Medford, OR issued this gale warning at Mar 14, 2009, 2:34 PM PDT. It took effect at Mar 15, 2009, 5:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2009, 2:34 PM PDT (21:34 UTC)
In effect from
Mar 15, 2009, 5:00 AM PDT
Expired
Mar 15, 2009, 2:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WHUS76 KMFR 142134
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
234 PM PDT SAT MAR 14 2009

PZZ350-356-370-376-151100-
/O.EXT.KMFR.SI.Y.0034.000000T0000Z-090315T1200Z/
/O.EXT.KMFR.SW.Y.0025.000000T0000Z-090315T1200Z/
/O.UPG.KMFR.GL.A.0009.090315T1400Z-090316T0300Z/
/O.UPG.KMFR.SE.A.0007.090315T1400Z-090317T1200Z/
/O.NEW.KMFR.SE.W.0015.090315T1200Z-090317T1200Z/
/O.NEW.KMFR.GL.W.0013.090315T1200Z-090315T2100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
234 PM PDT SAT MAR 14 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT
TUESDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING
IS IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY. THE SMALL CRAFT
ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL
5 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE
HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS OF 20 TO 30 KT WITH SOME GUSTS UP TO 35 KT WILL
BECOME SOUTHWEST 25 KT TONIGHT. SEAS WILL RANGE FROM 8 TO 10 FEET
AT 12 SECONDS.

SOUTHERLY GALES OF 30 TO 35 KT WITH GUSTS UP TO 45 KT WILL ARRIVE
EARLY SUNDAY MORNING AND CONTINUE INTO THE EARLY AFTERNOON. STEEP
AND DANGEROUS SEAS OF 10 TO 15 FEET AT 11 TO 12 SECONDS WILL
DEVELOP IN THE MORNING...HIGHEST NORTH OF CAPE BLANCO. SEAS WILL
THEN INCREASE TO 15 TO 18 FEET AT 10 SECONDS SUNDAY AFTERNOON AND
CONTINUE THROUGH THROUGH MONDAY. SEAS WILL THEN GRADUALLY LOWER
TO 13 TO 15 FEET AT 12 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

STAVISH
3 follow-up statements
905 
WHUS76 KMFR 151014
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
314 AM PDT SUN MAR 15 2009

PZZ350-356-370-376-151300-
/O.CON.KMFR.SI.Y.0034.000000T0000Z-090315T1200Z/
/O.CON.KMFR.SW.Y.0025.000000T0000Z-090315T1200Z/
/O.CON.KMFR.GL.W.0013.090315T1200Z-090315T2100Z/
/O.CON.KMFR.SE.W.0015.090315T1200Z-090317T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
314 AM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT EARLY THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT EARLY THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING UNTIL 2
PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING
UNTIL 5 AM PDT TUESDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING
UNTIL 5 AM PDT TUESDAY. A GALE WARNING REMAINS IN EFFECT FROM 5
AM THIS MORNING UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT
ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT EARLY THIS MORNING.

SOUTH WINDS OF 20 TO 30 KT WITH SOME GUSTS UP TO 40 KT EARLY THIS
MORNING WILL BECOME SOUTHERLY GALES OF 30 TO 35 KT WITH GUSTS UP
TO 45 KT LATER THIS MORNING THROUGH THIS AFTERNOON. 

ALSO...STEEP AND DANGEROUS SEAS OF 12 TO 15 FEET AT 11 TO 12
SECONDS WILL DEVELOP IN THE MORNING...HIGHEST NORTH OF CAPE
BLANCO. SEAS WILL THEN INCREASE TO 15 TO 18 FEET AT 10 SECONDS
THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SEAS WILL THEN
VERY GRADUALLY LOWER TO 13 TO 15 FEET AT 12 TO 13 SECONDS LATE
TONIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

DW
542 
WHUS76 KMFR 151221
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
521 AM PDT SUN MAR 15 2009

PZZ350-356-370-376-152300-
/O.EXP.KMFR.SI.Y.0034.000000T0000Z-090315T1200Z/
/O.EXP.KMFR.SW.Y.0025.000000T0000Z-090315T1200Z/
/O.CON.KMFR.GL.W.0013.000000T0000Z-090315T2100Z/
/O.CON.KMFR.SE.W.0015.000000T0000Z-090317T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
521 AM PDT SUN MAR 15 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS AND THE SMALL CRAFT
ADVISORY FOR WINDS HAVE BEEN UPGRADED. A GALE WARNING REMAINS IN
EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY.

SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THIS AFTERNOON AT 35
TO 40 KT WITH SOME GUSTS UP TO 50 KT.

ALSO...STEEP AND DANGEROUS SEAS OF 12 TO 15 FEET AT 11 TO
12 SECONDS WILL INCREASE TO 15 TO 18 FEET AT 10 SECONDS THIS
AFTERNOON AND CONTINUE THROUGH THIS EVENING. SEAS WILL BE HIGHEST
NORTH OF CAPE BLANCO. SEAS WILL VERY GRADUALLY LOWER TO 13 TO 15
FEET AT 12 TO 13 SECONDS FOR LATE TONIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

DW
902 
WHUS76 KMFR 152113
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
213 PM PDT SUN MAR 15 2009

PZZ356-376-161100-
/O.EXP.KMFR.GL.W.0013.000000T0000Z-090315T2100Z/
/O.NEW.KMFR.SI.Y.0035.090315T2113Z-090316T0300Z/
/O.CON.KMFR.SE.W.0015.000000T0000Z-090317T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
213 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS
SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

SOUTH WINDS OF 20 TO 30 KT WILL CONTINUE INTO THE EVENING...BUT 
WILL EASE TO 10 TO 20 KT BY LATE EVENING.

STEEP AND DANGEROUS SEAS OF 12 TO 15 FEET AT 11 TO 12 SECONDS
WILL INCREASE TO 14 TO 16 FEET AT 10 SECONDS THIS EVENING. SEAS
WILL BE HIGHEST NORTH OF GOLD BEACH. SEAS WILL LOWER TO 13 TO 15
FEET AT 11 SECONDS MONDAY...AND THEN TO AROUND 12 FEET AT 12
SECONDS BY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-370-161100-
/O.EXP.KMFR.GL.W.0013.000000T0000Z-090315T2100Z/
/O.NEW.KMFR.SI.Y.0035.090315T2113Z-090317T1200Z/
/O.CON.KMFR.SE.W.0015.000000T0000Z-090317T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
213 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

WEST TO SOUTHWEST WINDS OF 20 TO 30 KT WILL DECREASE TO 15 TO 25 KT
TONIGHT.

STEEP AND DANGEROUS SEAS OF 16 TO 18 FEET AT 11 TO 12 SECONDS WILL
DECREASE TO 14 TO 15 FEET AT 12 SECONDS MONDAY NIGHT...AND THEN TO
AROUND 13 FEET AT 12 SECONDS BY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAVISH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 14, 8:44 AM PDT, 5 hours 50 minutes earlier.

Area forecast discussion, Mar 14, 8:44 AM PDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 AM PDT SAT MAR 14 2009

.DISCUSSION...THE LATEST GUIDANCE IS STILL CONSISTENT WITH
BRINGING A SERIES OF PACIFIC FRONTS INLAND TONIGHT THROUGH THE
WEEKEND. THESE FRONTS ARE SUPPORTED BY A STRONG JETSTREAM WITH 35
TO 40 KTS FROM THE SOUTHWEST AT H850 THIS AFTERNOON. THIS WILL
LEAD TO GUSTY WINDS AND INCREASING RAIN THIS AFTERNOON ESPECIALLY
FOR SOUTHWEST OREGON. SNOW LEVEL WILL REMAIN AROUND 4000-5000 FEET
TODAY BUT IS EXPECTED TO LOWER TO BETWEEN 3000-3500 FEET TONIGHT
AS MORE COLD AIR FILTERS INTO THE AREA. THE MID SHIFT HAD
INCREASED QPF AMOUNTS AND WINTER WEATHER ADVISORIES ARE NOW IN
EFFECT FOR THE CASCADES AND SISKIYOUS...WITH HEAVY SNOW WARNING
FOR WESTERN SISKIYOU COUNTY OF NORTHERN CALIFORNIA. THE MODERATE
TO HEAVY SNOW WILL BE ABOVE 4000 FEET WITH THIS FIRST BATCH OF
SNOW BUT COULD LOWER FURTHER ON SUNDAY NIGHT. WILL EVALUATE THIS
NEXT POTENTIAL FOR SUNDAY NIGHT WITH THE AFTERNOON FORECAST.

&&

.AVIATION...WIDESPREAD MVFR CIGS AT THE COAST AND DOUGLAS COUNTY
TODAY AND TONIGHT. LCL MVFR CIGS SPREAD INTO SOUTHERN OREGON THIS
EVENING AND TONIGHT. MOUNTAINS AND MAJOR PASSES WILL SEE CIGS
WORSENING TO IFR THIS EVENING WITH VIS POSSIBLY LOWERING TO MVFR
IN RAIN AND SNOW. STRONG SOUTHWEST WINDS WILL DEVELOP ALONG THE
COAST AND INLAND INTO SOUTHERN JOSEPHINE/JACKSON COUNTIES THIS
EVENING.

&&

.MARINE...GUSTY WINDS AND INCREASED SEAS ARE EXPECTED WITH THESE
FRONTS. WINDS COULD COME UP TO GALE SUNDAY MORNING THEN STABILIZE
SUNDAY AFTERNOON.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM PDT
     SUNDAY FOR ORZ025-ORZ027-ORZ028.
     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM PDT SUNDAY
     FOR .

CA...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM PDT SUNDAY
     FOR CAZ080.

PACIFIC COASTAL WATERS...GALE WATCH FROM SUNDAY MORNING THROUGH
     SUNDAY EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM PDT SUNDAY FOR PZZ350-
     PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WATCH FROM SUNDAY MORNING THROUGH LATE MONDAY
     NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM PDT SUNDAY
     FOR PZZ350-PZZ356-PZZ370-PZZ376.

08/99/99
Hazardous weather outlook, Mar 14, 11:42 AM PDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1142 AM PDT SAT MAR 14 2009

CAZ080-151600-
WESTERN SISKIYOU COUNTY-
1142 AM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER STORM WARNING FOR HEAVY SNOW WILL REMAIN IN EFFECT
UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-151600-
SOUTH CENTRAL OREGON CASCADES-
1142 AM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN
EFFECT UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ028-151600-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
1142 AM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN
EFFECT UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-151600-
EASTERN DOUGLAS COUNTY FOOTHILLS-
1142 AM PDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW WILL BE IN EFFECT FOR
ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN
EFFECT UNTIL 6 PM PDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:30 AM PDTWinter Storm WarningMFRDouglas49 hr
Mar 14, 3:30 AM PDTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake56 hr
Mar 14, 2:34 PM PDTHazardous Seas WarningMFR66 hr
Mar 14, 2:46 PM PDTHigh Surf AdvisoryMFRCoos, Curry, Douglas37 hr

Nearby

Gale Warnings in Oregon, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.